MathSciNet Relay Station
MathSciNet bibliographic data
MR1709168 47G30 (35S05 58J40)
Seiler, Jörg Continuity of edge and corner pseudodifferential operators. Math. Nachr. 205 (1999), 163–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement